Valproatinduceret akut interstitiel nefritis med et alvorligt forløb

Research output: Contribution to journalArticle

Bibtex

@article{dbc28a7995ed414fbe69e389128d10b1,
title = "Valproatinduceret akut interstitiel nefritis med et alvorligt forl{\o}b",
abstract = "A case of acute interstitial nephritis caused by sodium valproate is reported. The sodium valproate treatment was continued after initial diagnosis and the patient developed end-stage renal failure. After transplantation, interstitial nephritis was demonstrated in the renal graft.",
keywords = "Adult, Anticonvulsants/adverse effects, Humans, Kidney Transplantation/pathology, Male, Nephritis, Interstitial/chemically induced, Valproic Acid/adverse effects",
author = "Giedre Martuseviciene and Anne-Lise Kamper and Thomas Horn",
year = "2006",
month = oct,
day = "23",
language = "danska",
volume = "168",
pages = "3729--3730",
journal = "Ugeskrift for L{\ae}ger",
issn = "0041-5782",
publisher = "Den Almindelige Danske L{\ae}geforening",
number = "43",

}